# SDR AMTA200700170

- Difficulty date: March 23, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Coffeemaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APPROX 6 MINUTES AFTER T/O, SFA REPORTED HEARING ARCING AND SEE SMOKE IN AREA OF LT FWD COFFEEMAKERS.  TURNED OFF GALLEY POWER AND MUX ARCING AND SMOKE STOPPED.  FOUND WIRES SHORTED ON TOP OF COFFEE MAKER.  REMOVED AND REPLACED LT FWD IB COFFEEMAKER OPS CHECK GOOD NO FAULTS NOTED.  (K)
